# SDR 9617686637

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Y-Duct
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 3 FIRE WARNING LIGHT ILLUMINATED ACCOMPANIED BY HIGH NACELLE TEMPERATURE INDICATIONS.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE.  FOUND CRACK IN Y-DUCT AT PYLON AREA.  REPAIRED DUCT AND REPLACED HIGH STAGE VALVE AND CONTROLLER, OPERATIONAL CHECK GOOD.
